# SDR P5CA0401132

- Difficulty date: July 31, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,777 hours, 14,053 cycles
- Engine: Pwa JT9D70A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 THRUST REVERSER DAMAGED.   PERFORMED INTEAM REPAIR IAW SRM 54-07-00. THRUST REVERSER REPAIR PLACARD ON COI  NR 162. TRANSFERED TO DMI NR 32887 T/R DEACTIVATED IAW MEL 78-1-2.
